Cross Reference Down

Hürlimann, W (2014). A first digit theorem for powers of perfect powers. Communications in Mathematics and Applications 5(3), pp. 91-99.

This work cites the following items of the Benford Online Bibliography:


Beebe, NHF (2015). A bibliography of publications about Benford's law, Heap's law and Zipf's law. Available online from: ftp://ftp.math.utah.edu/public_html/public_html/ pub/tex/bib/benfords-law.pdf (last accessed Feb 3, 2015). View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Hürlimann, W (2004). Integer powers and Benford’s law. International Journal of Pure and Applied Mathematics 11(1), pp. 39-46. View Complete Reference No online information available Works that this work references Works that reference this work
Hürlimann, W (2009). Generalizing Benford’s law using power laws: application to integer sequences. International Journal of Mathematics and Mathematical Sciences, Article ID 970284. DOI:10.1155/2009/970284. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2014). A first digit theorem for square-free integer powers. Pure Mathematical Sciences 3(3), pp. 129 - 139. DOI:10.12988/pms.2014.4615. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2015). Prime powers and generalized Benford law. Pioneer Journal of Algebra, Number Theory and its Applications 12/2015; 10(1-2):51-70. View Complete Reference Online information Works that this work references Works that reference this work
Leemis, LM, Schmeiser, BW and Evans, DL (2000). Survival Distributions Satisfying Benford's Law. American Statistician 54(4), pp. 236-241. ISSN/ISBN:0003-1305. DOI:10.2307/2685773. View Complete Reference Online information Works that this work references Works that reference this work
Luque, B and Lacasa, L (2009). The first-digit frequencies of prime numbers and Riemann zeta zeros. Proc. Royal Soc. A, published online 22Apr09. DOI:10.1098/rspa.2009.0126. View Complete Reference Online information Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), pp. 39-40. ISSN/ISBN:0002-9327. DOI:10.2307/2369148. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Nigrini, MJ (2000). Digital Analysis Using Benford's Law: Tests Statistics for Auditors. Global Audit Publications, Vancouver, Canada. View Complete Reference No online information available No Bibliography works referenced by this work. Works that reference this work
Nigrini, MJ (2012). Benford's Law: Applications for Forensic Accounting, Auditing, and Fraud Detection . John Wiley & Sons, Hoboken, New Jersey. ISSN/ISBN:978-1-118-15285-0. View Complete Reference No online information available Works that this work references Works that reference this work
Pietronero, L, Tosatti, E, Tosatti, V and Vespignani, A (2001). Explaining the uneven distribution of numbers in nature: the laws of Benford and Zipf. Physica A - Statistical Mechanics and its Applications 293(1-2), 297-304. ISSN/ISBN:0378-4371. DOI:10.1016/S0378-4371(00)00633-6. View Complete Reference Online information Works that this work references Works that reference this work